# SDR C2XA97CL100

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6279622
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3283 - CREW REPORTED A DUCT LEAK ON RIGHT SIDE, PERFORMED QRH ITEMS AND LIGHT EXTINGUISHED AT 3 MINUTES AFTER BLEED WAS CLOSED.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED A DUCT LEAK SENSOR AND ALL OTHER SENSORS WERE CLEANED AS A PRECAUTION.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY IAW EMB-120 MM 36-10-00.  (M)
